Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The domain of univalence of certain families of rational functions

Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 66 (1977), 85-90
MSC: Primary 30A32
MathSciNet review: 0584957
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Čakalov-Distler Theorem gives the domain of univalence for the family of all rational functions for which all the poles are simple, all the poles lie in a prescribed convex set, and all have positive residue. Here we extend this theorem to allow simple poles with negative residues. We include several open problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32

Additional Information

PII: S 0002-9939(1977)0584957-1
Keywords: Univalent functions, rational functions, domain of univalence, Čakalov-Distler Theorem
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia